# SDR ASAA2015042311646

- Difficulty date: April 23, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 66,326 hours, 37,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357986
- Condition: Cracked
- Location: Bs 947-972
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT IS CRACKED AT FWD LWR CORNER IN BEARSTRAP MARKED IN RED.  ACFT GROUNDED. REPAIRED R2 DOOR CUTOUT FWD LOWER CORNER IAW SRM 53-00-01-2R-32. REPAIR 32.
